MathSciNet Relay Station
MathSciNet bibliographic data
MR2835947 (2012h:28027) 28C15 (28A12 60F05 60F15 91A44)
Li, Wen-juan; Chen, Zeng-jing Laws of large numbers of negatively correlated random variables for capacities. Acta Math. Appl. Sin. Engl. Ser. 27 (2011), no. 4, 749–760.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement